# SDR A6WA201040804

- Difficulty date: October 27, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 FLOOR SEAT TRACK ON RBL9 IS CORRODED.  REMOVED UNSERVICEABLE NR1 FLOOR SEAT TRACK AT RBL9 DUPLICATED SEAT TRACK FROM BULK PN N126-2075, INSTALLED SEAT TRACK IAW SRM 51-41-02 & AMM 53-01-11.
